Regular Sequences of Symmetric Polynomials
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 179-199.
@article{RSMUP_2009__121__179_0,
     author = {Conca, Aldo and Krattenthaler, Christian and Watanabe, Junzo},
     title = {Regular Sequences of Symmetric Polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {179--199},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {121},
     year = {2009},
     mrnumber = {2542141},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2009__121__179_0/}
}
Conca, Aldo; Krattenthaler, Christian; Watanabe, Junzo. Regular Sequences of Symmetric Polynomials. Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 179-199. http://archive.numdam.org/item/RSMUP_2009__121__179_0/

[DZ] R. Dvornicich - U. Zannier, Solution of a problem about symmetric functions, Rocky Mountain J. Math., 33, no. 4 (2003), pp. 1279-1287. | MR 2052487 | Zbl 1062.12005

[LP] A. Lascoux - P. Pragacz, Jacobians of symmetric polynomials, Ann. Comb. 6, no. 2 (2002), pp. 169-172. | MR 1955517 | Zbl 1009.05132

[M] I. G. Macdonald, Symmetric functions and Hall polynomials, second edition, Oxford Mathematical Monographs. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1995. | MR 1354144 | Zbl 0487.20007

[S] R. Stanley, Enumerative combinatorics, Vol. 1, Cambridge Studies in Advanced Mathematics, 49. Cambridge University Press, Cambridge, 1997. | MR 1442260 | Zbl 0889.05001